# SDR SWAA2025121232847

- Difficulty date: November 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD WEB, BETWEEN BS 492.4 - 500A, RBL 22, WL 156 IN THE FWD CARGO BAY.  REPLACED THE SHIELD WEB & FASTENERS IAW SRM 51-10-02, ITEM 9, & DWG 143A0080, SHEET 23, REV -.
